Vol. 125, No. 2, 1986

Recent Issues
Vol. 320: 1
Vol. 319: 1  2
Vol. 318: 1  2
Vol. 317: 1  2
Vol. 316: 1  2
Vol. 315: 1  2
Vol. 314: 1  2
Vol. 313: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
On accretive operators on ln

Hubert Berens and Lothar Hetzelt

Vol. 125 (1986), No. 2, 301–315
Abstract

It is the object of the paper to discuss the result of Crandall and Liggett on m-accretive operators in lnp in greater detail.

Mathematical Subject Classification 2000
Primary: 47H06
Milestones
Received: 30 April 1985
Published: 1 December 1986
Authors
Hubert Berens
Lothar Hetzelt